Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 93, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 3, 2016, 7:19 PM CDT for Renville County, Ward County, North Dakota. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2016, 7:19 PM CDT (00:19 UTC)
- Expired
- Jul 3, 2016, 8:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Renville County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 90 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 8:14 PM CDT | HAIL 1 | 1 N Kenmare, ND | DIME TO QUARTER SIZE HAIL REPORTED ON NORTH SIDE OF KENMARE. |
| Jul 3, 8:16 PM CDT | HAIL 1 | 1 N Kenmare, ND | DIME TO QUARTER SIZE HAIL REPORTED ON NORTH SIDE OF KENMARE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 427 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1584 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
511
WUUS53 KBIS 040019
SVRBIS
NDC075-101-040115-
/O.NEW.KBIS.SV.W.0093.160704T0019Z-160704T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT SUN JUL 3 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHWESTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 815 PM CDT
* AT 718 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF KENMARE...OR 10 MILES EAST OF BOWBELLS...MOVING SOUTHEAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
GREENE AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TOLLEY
AND NORMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4885 10152 4855 10172 4871 10217 4872 10216
4872 10215 4873 10215 4881 10211 4881 10202
4888 10202
TIME...MOT...LOC 0018Z 293DEG 12KT 4877 10201
HAIL...1.00IN
WIND...60MPH
$$
HEINERT3 follow-up statements
806
WWUS53 KBIS 040036
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
736 PM CDT SUN JUL 3 2016
NDC075-101-040115-
/O.CON.KBIS.SV.W.0093.000000T0000Z-160704T0115Z/
RENVILLE ND-WARD ND-
736 PM CDT SUN JUL 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN RENVILLE AND NORTHWESTERN WARD COUNTIES...
AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF KENMARE...OR 12 MILES EAST OF BOWBELLS...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
GREENE AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TOLLEY
AND NORMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4884 10153 4855 10172 4871 10217 4872 10216
4872 10215 4873 10215 4881 10211 4881 10202
4884 10201
TIME...MOT...LOC 0036Z 292DEG 16KT 4875 10197
HAIL...1.00IN
WIND...60MPH
$$
HEINERT466
WWUS53 KBIS 040052
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
752 PM CDT SUN JUL 3 2016
NDC075-101-040115-
/O.CON.KBIS.SV.W.0093.000000T0000Z-160704T0115Z/
RENVILLE ND-WARD ND-
752 PM CDT SUN JUL 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN RENVILLE AND NORTHWESTERN WARD COUNTIES...
AT 751 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KENMARE...OR
10 MILES SOUTHEAST OF BOWBELLS...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN RENVILLE AND NORTHWESTERN WARD COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: TOLLEY AND NORMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS!
&&
LAT...LON 4880 10156 4855 10172 4871 10217 4872 10216
4872 10215 4873 10215 4881 10211 4881 10198
TIME...MOT...LOC 0051Z 300DEG 13KT 4872 10204
HAIL...1.00IN
WIND...60MPH
$$
HEINERT568
WWUS53 KBIS 040104
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
804 PM CDT SUN JUL 3 2016
NDC075-101-040115-
/O.CON.KBIS.SV.W.0093.000000T0000Z-160704T0115Z/
RENVILLE ND-WARD ND-
804 PM CDT SUN JUL 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WEST CENTRAL RENVILLE AND NORTHWESTERN WARD COUNTIES...
AT 804 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF KENMARE...OR 13 MILES SOUTHEAST OF BOWBELLS...MOVING SOUTHEAST AT
15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
KENMARE...TOLLEY AND NORMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS!
&&
LAT...LON 4880 10173 4861 10180 4863 10194 4871 10217
4872 10216 4872 10215 4873 10215 4880 10209
4881 10198
TIME...MOT...LOC 0104Z 293DEG 12KT 4870 10198
HAIL...1.00IN
WIND...<50MPH
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 7:03 PM CDT, 16 minutes earlier.
Area forecast discussion, Jul 3, 7:03 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 703 PM CDT SUN JUL 3 2016 .UPDATE... Issued at 646 PM CDT Sun Jul 3 2016 Cluster of thunderstorms across central North Dakota will be the short term focus with the last HRRR run general trend suggesting storms may link up across the south central. Latest radar trends suggest Bismarck and Mandan could see the southern tip if the line moving into the cities after 8 pm. UPDATE Issued at 432 PM CDT Sun Jul 3 2016 Thunderstorms have been forming into a line along the frontal boundary in west central North Dakota. This update will focus on adding likely thunderstorm pops along the line for the remainder of the afternoon and early evening from the western end of Lake Sakakawea south through the west river region west of the Missouri River. && .SHORT TERM...(This evening through Monday) Issued at 247 PM CDT Sun Jul 3 2016 Main forecast highlight in the short term period will continue to be possible severe convection this afternoon and evening. Currently...surface boundary not entering far western ND indicated by the wind fields and sfc Td readings. Axis of instability over western ND shifting eastward with time along to ahead of the frontal boundary, with mixed layer CAPE around 500 and MUCAPE 2-3K J/KG right now. Effective shear around 35kts. Storms initialization underway with one cell developing past hour just west of McKenzie county, and CU fields expanding and getting agitated over my southwest. Expect further development over the next few hours. Best PVA over far south central CANADA, however effects of the wave should still help trigger convection over my west and central today into this evening. With the wave currently aloft, we think thunderstorms will be more diurnal in nature this afternoon through mid evening, then waning quite rapidly with the onset of darkness though a few lingering robust updrafts very possible over my east after 03z. More convection may impact southwestern ND late tonight, though non-severe. For the 4th of July, strong dry air advection west to east will result in a mostly sunny day for most if not all locations. There remains a slight chance of convection over my southeast, though models continue to push precipitation chances east of my area more into either eastern SD or the Red River Valley of ND. Westerly mixing winds coupled with moderate waa will result in temperatures from the low 80s to low 90s. Warmer along the thermal ridge into south central ND where we could see 95F or higher. Stayed more conservative with my peak highs south central in the low 90s for now. .LONG TERM...(Monday night through Sunday) Issued at 247 PM CDT Sun Jul 3 2016 West/southwesterly flow aloft will be in place for the majority of the long term bringing daily chances for thunderstorms though with slightly below seasonal temperatures. Upper low over the southwestern Canada remains quasi-stationary through Tuesday night, then ejects east towards and into the Northern Plains Wed-Thurs. Decent chances for rain ahead of this feature as embedded impulses eject east, though hard to time. Better chances towards Thursday when the low directly impacts our area. At this time storm severity remains very questionable with models keeping the more favorable instability to our south. This may change late next weekend when stronger southwest flow aloft is bring depicted by medium range models. Temperatures are forecast to trend towards below average after Monday with increasing precipitation chances and as the upper level jet stream dips south with the arrival of the upper level low. Warmer next weekend. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 646 PM CDT Sun Jul 3 2016 Hazards to aviation will be thunderstorms Sunday evening. Surface low pressure across western North Dakota with a frontal boundary extending north-south will be the focus for thunderstorms across central North Dakota through 03z. This will impact KMOT- KBIS- KJMS. After 03z vfr all taf sites. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...WAA SHORT TERM...NH LONG TERM...NH AVIATION...WAA
Hazardous weather outlook, Jul 3, 7:08 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 708 PM CDT SUN JUL 3 2016 NDZ003-004-011-012-019>022-034>036-042-045>047-050-050015- RENVILLE-BOTTINEAU-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN- MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS-LOGAN-MCINTOSH- 708 PM CDT SUN JUL 3 2016 /608 PM MDT SUN JUL 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE HAIL UP TO THE SIZE OF GOLBALL AND WIND GUSTS TO 70 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED...ACROSS SOUTH CENTRAL NORTH DAKOTA. NDZ001-002-005-009-010-013-017-018-023-025-031>033-037-040-041- 043-044-048-051-050015- DIVIDE-BURKE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE-DUNN- WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-STUTSMAN-SLOPE- HETTINGER-BOWMAN-ADAMS-LA MOURE-DICKEY- 708 PM CDT SUN JUL 3 2016 /608 PM MDT SUN JUL 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED. WAA
In the hours before
Special weather statement, Jul 3, 6:47 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
547 PM MDT SUN JUL 3 2016
NDZ042-040015-
GRANT ND-
547 PM MDT SUN JUL 3 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANT COUNTY UNTIL
615 PM MDT...
AT 546 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF CARSON...OR 17 MILES SOUTHEAST OF ELGIN...MOVING EAST
AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ST. GERTRUDE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4614 10170 4628 10170 4636 10126 4614 10124
4613 10128 4614 10129 4612 10131 4611 10130
4609 10133
TIME...MOT...LOC 2346Z 267DEG 18KT 4620 10162
HEINERTLocal storm report, Jul 3, 6:54 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
654 PM CDT SUN JUL 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND GST HAZEN 47.29N 101.62W
07/03/2016 M72 MPH MERCER ND MESONET
HAZEN NDAWN OBSERVATION.
&&
NHEINERTSpecial weather statement, Jul 3, 6:55 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 655 PM CDT SUN JUL 3 2016 NDZ002-003-011-040045- BURKE ND-WARD ND-RENVILLE ND- 655 PM CDT SUN JUL 3 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BURKE... NORTHWESTERN RENVILLE AND NORTHWESTERN WARD COUNTIES UNTIL 745 PM CDT... AT 655 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF BOWBELLS...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOWBELLS...TOLLEY AND NORMA. LAT...LON 4872 10225 4890 10225 4895 10174 4866 10175 TIME...MOT...LOC 2355Z 272DEG 10KT 4881 10209 CJS
Local storm report, Jul 3, 6:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM CDT SUN JUL 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG HAZEN 47.29N 101.62W
07/03/2016 MERCER ND BROADCAST MEDIA
NUMEROUS REPORTS OF TREE BRANCHES DOWN IN HAZEN.
OBSERVATION NEAR HAZEN REPORTED A 72 MPH THUNDERSTORM
WIND GUST.
&&
NHEINERTLocal storm report, Jul 3, 6:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
657 PM CDT SUN JUL 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL HAZEN 47.29N 101.62W
07/03/2016 E1.75 INCH MERCER ND BROADCAST MEDIA
HAIL LASTED 15 MINUTES. LARGEST WAS GOLF BALL SIZE.
&&
NHEINERTLocal storm report, Jul 3, 7:00 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM CDT SUN JUL 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL BEULAH 47.26N 101.78W
07/03/2016 E1.75 INCH MERCER ND BROADCAST MEDIA
HAIL LASTED 15 MINUTES. LARGEST WAS GOLF BALL SIZE.
CORRECTED FOR LOCATION.
&&
CORRECTED LOCATION...REMARKS
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:52 PM CDT | Special Weather Statement | BIS | Burleigh, Morton, Oliver | 38 min |
| Jul 3, 8:12 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 33 min |
| Jul 3, 8:27 PM CDT | Special Weather Statement | BIS | Burleigh, Kidder, Morton | 63 min |
| Jul 3, 8:48 PM CDT | Special Weather Statement | BIS | Renville | 27 min |
| Jul 3, 9:29 PM CDT | Special Weather Statement | BIS | Kidder, Logan | 61 min |
| Jul 3, 10:36 PM CDT | Special Weather Statement | BIS | Foster, LaMoure, Stutsman | 54 min |
| Jul 4, 8:00 AM CDT | Special Weather Statement | BIS | Renville | 30 min |
| Jul 4, 8:25 AM CDT | Special Weather Statement | BIS | Renville | 35 min |
| Jul 4, 9:10 AM CDT | Special Weather Statement | BIS | Bottineau, McHenry | 65 min |
| Jul 4, 2:04 PM CDT | Special Weather Statement | BIS | Bottineau | 26 min |
| Jul 4, 2:41 PM CDT | Special Weather Statement | BIS | Bottineau | 49 min |
| Jul 4, 2:44 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 61 min |
| Jul 4, 2:49 PM CDT | Special Weather Statement | BIS | Pierce | 41 min |
| Jul 4, 2:53 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 67 min |
| Jul 4, 3:09 PM CDT | Special Weather Statement | BIS | Emmons | 36 min |
| Jul 4, 3:29 PM CDT | Special Weather Statement | BIS | Logan | 16 min |
| Jul 4, 3:51 PM CDT | Special Weather Statement | BIS | Logan | 24 min |
| Jul 4, 4:01 PM CDT | Special Weather Statement | BIS | Logan | 29 min |
| Jul 4, 4:16 PM CDT | Special Weather Statement | BIS | Logan | 29 min |
| Jul 4, 4:21 PM CDT | Special Weather Statement | BIS | Logan | 24 min |
| Jul 4, 4:50 PM CDT | Special Weather Statement | BIS | LaMoure | 25 min |
| Jul 4, 4:55 PM CDT | Special Weather Statement | BIS | McIntosh | 20 min |
| Jul 4, 5:23 PM CDT | Special Weather Statement | BIS | Dickey | 22 min |
| Jul 4, 5:33 PM CDT | Severe Thunderstorm Warning | BIS | Dickey | 42 min |
| Jul 4, 5:49 PM CDT | Special Weather Statement | BIS | Foster | 41 min |
| Jul 4, 5:57 PM CDT | Special Weather Statement | BIS | Stutsman | 18 min |
| Jul 4, 6:00 PM CDT | Severe Thunderstorm Warning | BIS | Foster | 45 min |
| Jul 4, 6:11 PM CDT | Special Weather Statement | BIS | Stutsman | 19 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.